# SDR ASAA2022111340755

- Difficulty date: November 13, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 24,483 hours, 7,618 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spacer
- Part number: 3401169310
- Condition: Debonded
- Location: Nr 1 Eng Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C #78472010, FAN BLADE LUBRICATION, FOUND ELASTOMER ON SPACERS # 1,2,4,7,8,9,13,16 AND 19 DISBONDED. REQUIRE REPLACEMENT. GROUNDED - YES. REMOVED AND REPLACED NO. 1 ENG FAN BLADE SPACERS # 1,2,4,7,8,9,13,16 AND 19 REF TASK CARD #78472010.
